MathSciNet Relay Station
MathSciNet bibliographic data
MR330400 28A20 (40A05)
Kašin, B. S. The stability of unconditional almost everywhere convergence. (Russian) Mat. Zametki 14 (1973), 645–654.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement